Number of the records: 1  

An axiomatization for Abelian relative inverses

  1. Title statementAn axiomatization for Abelian relative inverses
    Main entry-name Kalmbach, G.H.E. (Author)
    Another responsib. Riečanová, Zdenka, 1935- (Author) - FEI Ústav informatiky a matematiky
    In Demonstratio Mathematica. -- Vol. 27 (1994), s.769-780
    LanguageEnglish
    Document kindRBX - článok z periodika
    CategoryADC - Scientific titles in foreign carented magazines and noticed year-books
    rok vydaniarok metrikyIFIF Q (best)SJRSJR Q (best)
    19941994
    article

    article

Number of the records: 1